# SDR REXA2022070100438

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON AT 25R BETWEEN FS 333 AND FS 364. REMOVED AND REPLACED LONGERON P/N SH670-32103-4 AT STR25R BETWEEN FS333 AND FS364 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
